# SDR AALA202411111400

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 8,240 hours, 1,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFCR WITH FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT OFCR IAW AMM 25-64-00.
